ON THE UNIQUENESS OF THE CLOSED ORBIT OF THE LIENARD SYSTEM

Search this Article

Author(s)

    • HAYASHI Makoto
    • DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCE AND TECHNOLOGY, NIHON UNIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(3), 371-376, 1997-11-01

References:  3

Codes

  • NII Article ID (NAID)
    10008787880
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top